# SDR DALA2025081105990

- Difficulty date: June 21, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 58,383 hours, 42,632 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 9563 LOGPAGE CREATED TRACKING SECTION II INSPECTIONS TO ER/A 610356- 14AD. CORECTIVE ACTION: C/W ER/A 571712-14AD. (1037974)
